# SDR AALA202204265415

- Difficulty date: February 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: D5313324120000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK LATERAL WINDOW FRAME BETWEEN FR 4 AND FR 8 AT Y675. REPLACED LATERAL WINDOW FRAME PER EA 334500, EO 5319Y017-005.
